Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 25, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at May 20, 2019, 6:53 PM CDT for Dickens County, King County, Texas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2019, 6:53 PM CDT (23:53 UTC)
- Expired
- May 20, 2019, 7:29 PM CDT
- In force
- 36 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Damage threat
- Considerable
- Hail
- 1.25 in
Counties Dickens County, TX, King County, TX
The radar
The Lubbock radar (KLBB), 123 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 6:54 PM CDT | TORNADO | 16 E Dickens, TX | TREES BLOWN DOWN AT CR371 AND HW82 |
| May 20, 7:38 PM CDT | HAIL 1.75 | 2 S Guthrie, TX | HAIL WAS WIND DRIVEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:36 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 812 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 404 m²/s²
- 0-3 km storm-relative helicity
- 461 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.5
The text
As transmitted.
625
WFUS54 KLUB 202353
TORLUB
TXC125-269-210045-
/O.NEW.KLUB.TO.W.0025.190520T2353Z-190521T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
653 PM CDT Mon May 20 2019
The National Weather Service in Lubbock Texas has issued a
* Tornado Warning for...
East central Dickens County in northwestern Texas...
Western King County in northwestern Texas...
* Until 745 PM CDT.
* At 652 PM CDT, a large and extremely dangerous tornado was located
13 miles south of Dumont, or 14 miles east of Dickens, moving east
at 30 mph. Travel west of Guthrie along Highway 114 is highly
discouraged.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Guthrie and Finney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3352 10066 3369 10068 3382 10024 3348 10019
TIME...MOT...LOC 2352Z 259DEG 26KT 3361 10058
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.25IN
$$
266 follow-up statements
320
WWUS54 KLUB 210003
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
703 PM CDT Mon May 20 2019
TXC125-269-210045-
/O.CON.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
Dickens TX-King TX-
703 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EAST
CENTRAL DICKENS AND WESTERN KING COUNTIES...
At 702 PM CDT, a large and extremely dangerous tornado was located 7
miles west of Guthrie, moving east at 40 mph. Travel west of
Guthrie on Highway 114 is highly discouraged. Residents of Guthrie
and the Four Sixes Ranch should prepare to take action for a
possible tornado.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Guthrie and Finney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3352 10066 3369 10068 3382 10024 3348 10019
TIME...MOT...LOC 0002Z 258DEG 34KT 3363 10046
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.25IN
$$
26076
WWUS54 KLUB 210007 RRA
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
707 PM CDT Mon May 20 2019
TXC125-269-210045-
/O.CON.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
Dickens TX-King TX-
707 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EAST
CENTRAL DICKENS AND WESTERN KING COUNTIES...
At 705 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles west of Guthrie, moving east at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Weather spotters reported a funnel cloud four miles west of
Guthrie.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Guthrie and Finney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3352 10066 3369 10068 3382 10024 3348 10019
TIME...MOT...LOC 0005Z 257DEG 36KT 3364 10042
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
26659
WWUS54 KLUB 210009
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
709 PM CDT Mon May 20 2019
TXC125-210018-
/O.CAN.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
Dickens TX-
709 PM CDT Mon May 20 2019
...THE TORNADO WARNING FOR EAST CENTRAL DICKENS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for northwestern
Texas.
LAT...LON 3351 10052 3374 10052 3382 10024 3348 10019
TIME...MOT...LOC 0008Z 257DEG 36KT 3365 10038
$$
TXC269-210045-
/O.CON.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
King TX-
709 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
KING COUNTY...
At 708 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Guthrie, moving east at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Guthrie and Finney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3351 10052 3374 10052 3382 10024 3348 10019
TIME...MOT...LOC 0008Z 257DEG 36KT 3365 10038
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
26790
WWUS54 KLUB 210015
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
715 PM CDT Mon May 20 2019
TXC269-210045-
/O.CON.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
King TX-
715 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN KING COUNTY...
At 714 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Finney, or 5 miles north of Guthrie,
moving northeast at 30 mph. Travel between Guthrie and the
Cottle and King county line on US 83 is discouraged.
HAZARD...Tornado and golf ball size hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Guthrie and Finney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3355 10052 3374 10052 3382 10024 3356 10021
TIME...MOT...LOC 0014Z 233DEG 26KT 3371 10035
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
26196
WWUS54 KLUB 210019 RRA
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
719 PM CDT Mon May 20 2019
TXC269-210045-
/O.CON.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
King TX-
719 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR CENTRAL
KING COUNTY...
At 719 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles north of Guthrie, moving northeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Guthrie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3355 10037 3377 10040 3382 10024 3356 10021
TIME...MOT...LOC 0019Z 243DEG 27KT 3372 10030
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
26194
WWUS54 KLUB 210029
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
729 PM CDT Mon May 20 2019
TXC269-210038-
/O.CAN.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
King TX-
729 PM CDT Mon May 20 2019
...THE TORNADO WARNING FOR CENTRAL KING COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 800 PM CDT for northwestern
Texas.
LAT...LON 3355 10037 3377 10040 3382 10024 3356 10021
TIME...MOT...LOC 0027Z 259DEG 26KT 3373 10022
$$
26What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 20, 6:38 PM CDT, 15 minutes earlier.
Area forecast discussion, May 20, 6:38 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 638 PM CDT Mon May 20 2019 .AVIATION... Current thunderstorm activity nearest KCDS and will continue in the vicinity at least the next two hours. Back west, activity has ended, but we are watching an approaching Pacific cold front boundary moving out of eastern New Mexico that is expected to move through KLBB and KPVW near 04Z and KCDS around 06z-07z. This will be accompanied by increasing lift and moisture remains in the vicinity, so have adjusted thunder chances to time with arrival and passage of this cold front. Forecast will continue to indicate temporary MVFR conditions but brief IFR also are possible. Remember the area remains in a highly unusual High Risk of severe thunderstorms with tornado and very large hail threats. Pilots are advised to follow RADAR trends closely. Behind the cold front, drier westerly flow will spread in with expected around 20 knots of flow. RMcQueen && .PREV DISCUSSION... /issued 156 PM CDT Mon May 20 2019/ DISCUSSION... The main focus of today's forecast will be the not-so-secret severe threat. Skies have already begun to thin out with a cumulus field forming from southeast to northwest. This will allow the build up of additional CAPE in which MLCAPE is already sitting at over 3000 J/kg. At the same time the dryline is just now approaching the TX/NM state line at a slower/later pace than previously shown by short- term models. This would hint at storms developing further west (west of Lubbock) than current models are indicating (along/east of the I27/US87 corridor). The one thing that could hinder westward development would be mixing occurring across our western zones. Right now at most this would hinder the extent of the significant tornado threat, however it would not make it null. There are also indications of convection trying to develop along the dryline with light reflectivities showing up near Olton and Anton. Any storm that develops will have a high probability of becoming severe. Very steep lapse rates with 0-6km shear in excess of 50 knots will support the potential for very large hail over 3-4 inches. 12Z soundings at MAF and AMA revealed 0-1km SRH of 295 to 341 m2/s2 respectively. Current analysis shows that SRH has decreased somewhat due to surface winds becoming more southerly, but this does little to deter the threat for tornadoes. SRH remains higher across the Rolling Plains and eastern Texas Panhandle where the greatest tornado threat exists. With abundant shear, helicity, and low LCLs some tornadoes will have the potential to be violent. Tomorrow the surface low will pull eastward across KS allowing for a fairly windy day with near to above advisory level winds across much of the FA especially across our northwestern zones. We could see additional bouts of showers and thunderstorms by late week into early weekend as another upper low digs into the Four Corners region. && .LUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 AM CDT Tuesday for TXZ024>026-030>032- 036>038-042>044. && 99/99/05
Hazardous weather outlook, May 20, 11:30 AM CDT, 7 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1130 AM CDT Mon May 20 2019 TXZ021>044-210430- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent-Stonewall- 1130 AM CDT Mon May 20 2019 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...This Afternoon and Tonight An outbreak of severe thunderstorms including significant tornadoes continues to be likely this afternoon and evening, generally along and east of a line from Dimmitt to Brownfield. The atmosphere will destabilize this afternoon east of a dryline expected to stall across the central South Plains. Supercells are likely to develop early to mid afternoon east of the dryline and will race northeast at speeds of 45 to 50 mph. These storms will be capable of producing long lived tornadoes, giant hail to softball size, and damaging winds of 70 mph or more. Later this evening, a large squall line is expected to develop on the Caprock and sweep east accompanied by all modes of severe weather, including flooding. Today we advise those in West Texas to maintain high situational awareness of the weather around them and understand that today's environment will support rapid storm intensification and likely produce high-end severe weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong westerly winds of 30 to 40 mph with higher gusts are expected over much of the region on Tuesday. Beginning Wednesday night and continuing through Sunday, daily chances for severe storms are expected as an active pattern resumes across much of the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, May 20, 4:49 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
449 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 4 S LUBBOCK 33.52N 101.88W
05/20/2019 LUBBOCK TX SOCIAL MEDIA
TREE SNAPPED AT CORNER OF AVE W AND 77TH STREET
&&
EVENT NUMBER LUB1900375
JGDLocal storm report, May 20, 5:15 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
515 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG 12 SSE LUBBOCK 33.42N 101.80W
05/20/2019 LUBBOCK TX BROADCAST MEDIA
POWERLINES BLOWN OVER ON HWY 87 JUST SOUTH OF FM41
&&
EVENT NUMBER LUB1900376
JGDLocal storm report, May 20, 5:18 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
518 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 6 SSW LUBBOCK 33.50N 101.92W
05/20/2019 LUBBOCK TX SOCIAL MEDIA
TRAMPOLINE BLOWN OVER FENCES INTO ALLEY AT UNIVERSITY
AND 114TH
&&
EVENT NUMBER LUB1900377
JGDLocal storm report, May 20, 5:29 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
529 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 3 SSE LORENZO 33.63N 101.51W
05/20/2019 E0.75 INCH CROSBY TX EMERGENCY MNGR
&&
EVENT NUMBER LUB1900378
CWALocal storm report, May 20, 5:41 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
541 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 5 W O'DONNELL 32.97N 101.92W
05/20/2019 E1.75 INCH LYNN TX BROADCAST MEDIA
&&
EVENT NUMBER LUB1900379
JGDLocal storm report, May 20, 6:29 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
629 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST 1 W SPUR 33.48N 100.88W
05/20/2019 M61 MPH DICKENS TX MESONET
&&
EVENT NUMBER LUB1900380
JGDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:17 AM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 28 min |
| May 20, 1:49 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 56 min |
| May 20, 2:15 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 60 min |
| May 20, 2:21 PM CDT | Tornado Warning | LUB | Dickens, Motley | 24 min |
| May 20, 2:26 PM CDT | Flash Flood Watch | LUB | Briscoe, Childress, Cottle, Crosby, Dickens, Floyd and 6 more | 14 hr |
| May 20, 2:41 PM CDT | Tornado Warning | LUB | Motley | 49 min |
| May 20, 2:49 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Childress, Hall, Motley | 56 min |
| May 20, 2:50 PM CDT | Tornado Warning | LUB | Cottle | 40 min |
| May 20, 3:16 PM CDT | Tornado Warning | LUB | Childress, Hall | 18 min |
| May 20, 3:17 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 28 min |
| May 20, 3:24 PM CDT | Severe Thunderstorm Warning | LUB | Lynn, Terry | 66 min |
| May 20, 3:25 PM CDT | Tornado Warning | LUB | Childress, Cottle | 35 min |
| May 20, 3:26 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 34 min |
| May 20, 3:29 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 16 min |
| May 20, 3:30 PM CDT | Tornado Warning | LUB | Childress, Cottle | 30 min |
| May 20, 3:46 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 59 min |
| May 20, 3:48 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock, Lynn, Terry | 57 min |
| May 20, 3:59 PM CDT | Tornado Warning | LUB | Childress | 31 min |
| May 20, 4:07 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock, Motley | 68 min |
| May 20, 4:22 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 53 min |
| May 20, 4:24 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 66 min |
| May 20, 4:27 PM CDT | Areal Flood Advisory | LUB | Briscoe, Childress, Crosby, Floyd, Hale, Hall and 2 more | 108 min |
| May 20, 4:38 PM CDT | Areal Flood Advisory | LUB | Crosby, Dickens, Garza, Lubbock, Lynn, Terry | 112 min |
| May 20, 4:43 PM CDT | Tornado Warning | LUB | Childress, Hall | 32 min |
| May 20, 4:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Lubbock | 46 min |
| May 20, 4:51 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 54 min |
| May 20, 5:12 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 63 min |
| May 20, 5:19 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 26 min |
| May 20, 5:22 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 53 min |
| May 20, 5:44 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 31 min |
| May 20, 5:46 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 29 min |
| May 20, 5:59 PM CDT | Tornado Warning | LUB | Crosby, Dickens | 31 min |
| May 20, 6:27 PM CDT | Tornado Warning | LUB | Dickens | 33 min |
| May 20, 6:32 PM CDT | Areal Flood Advisory | LUB | Crosby, Dickens, Garza, Kent, King, Lynn | 118 min |
| May 20, 6:33 PM CDT | Tornado Warning | LUB | Dickens | 27 min |
| May 20, 6:40 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 65 min |
| May 20, 6:58 PM CDT | Tornado Warning | LUB | Garza, Kent | 32 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.